# SDR SCNA20250903349

- Difficulty date: September 2, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N829SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34414
- Aircraft time: 57,115 hours, 29,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW EMER EXIT LIGHT MISSING FWD EXIT SIGN.  FOUND LENS FOR EXIT LOCATOR SIGN IN COMPARTMENT, RESECURED AT OVERWING POSITION IN REF AMM 33-51-00. OKAY FOR SERVICE.
